# SDR WX0A2022011973931

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 48,218 hours, 30,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Inbd
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD INBD FA'S EMERGENCY FLASHLIGHT INOP. / REPLACED BATTERY IN FWD INBD FA'S EMERGENCY FLASHLIGHT. OP'S CHECK GOOD.  REF AMM 25-65-00"
